A member asked:

I have been on prozac and various generics for over 30 years. i take 40 mg per day together with 100mg of epitec (more recent, last 2 years). the fluoxetine is just not working anymore - i have high blood pressure. how do i switch and to what please?

A doctor has provided 1 answer
Dr. Amanda Cooke answered

Specializes in Internal Medicine

If you are on two medications - both fluoxetine and epitec - and feel that your symptoms have worsened, I recommend working with a psychiatrist to titrate these medications. The fluoxetine needs to be tapered or cross-tapered very specifically or you may experience withdrawal symptoms. You need to take a list of what medications you've tried - what worked and what didn't - to see what may work.

Answered Dec 9, 2019

323 views

Thank

Related Questions

A member asked:

Can Prozac (fluoxetine) make your blood pressure go low?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...